MathSciNet Relay Station
MathSciNet bibliographic data
MR2221510 40G99
Savaş, Ekrem; Patterson, Richard F. Lacunary statistical convergence of multiple sequences. Appl. Math. Lett. 19 (2006), no. 6, 527–534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement